# SDR SWAA2019110738675

- Difficulty date: October 25, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 47,476 hours, 31,649 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 242UF HAS SURFACE DAMAGE. / PANEL 242UF SURFACE DAMAGE WAS REPAIRED IAW SRM 53-00-50-2R-1.
